| Model Number |
CA1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 202 ventilator was evaluated by a third-party field service engineer for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted an error code in relation to air_flow_sensor_failed was recorded in the device event log.In conclusion, the device's oxygen blender module was replaced to address the issue.The device passed all test, and the system meets the specification for the performed service and is returned to use.
Additional Manufacturer Narrative
The reported failure of air_flow_sensor_failed is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.